# SDR UIEA200800081

- Difficulty date: March 7, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 67,448 hours, 13,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 691U1042100
- Condition: Cracked
- Location: Bs 480 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND FLIGHT DECK UPPER DECK STA 480 STRINGER S-10 R FOUND CRACKED.  REPAIRED STRINGER PER BOEING SERVICE BULLETIN 747-53A2484.
